# SDR 99ZZZX3774

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Malfunctioned
- Location: Fuel Pressure
- Part time: 72 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL PRESSURE INDICATED 1/8TH SCALE WITH BOOST PUMP ON.
